# SDR CALA2025110510918

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 92,324 hours, 12,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON DOOR 4R SLIDE BUSTLE.  COMPLIED WITH EC/RA 2566-01351 PART 1 INTERIM REPAIR TO IT COMPLETION. PLACING ITEM ON DIP PER ECRA 2566-01352 PART 2.
